Hi. Since starting Crestor about a month ago I’ve noticed my blood sugars have really skyrocketed. Anyone else have this problem? I talked to a nurse at my Endo office yesterday when my sugars were 500 and climbing and she said she’s not seen that side effect in statins.
@tonilynn20, A check of a quick reference says prescribers should use the drug with caution in diabetics.
Check out this Google search, there are reams of info: Crestor & Diabetes
Please share what you learn. Discuss the situation with the doctor prescribing.
Yes, I have, but it was with Atorvastatin. I kept solid undeniable records and you could see as the dose was reduced, so too did the blood sugars.
I’ve been using 20mg rosuvastatin (generic Crestor) for 3-4 years now. I don’t see any affect on my BG. A common side effect of all statins is joint pain, and I don’t have that, either. None of my 6 or so meds cause me any side effects, so I may just be resistant to side effects (none with chemo or radiation treatments, etc.). So you could have an entirely different experience.